# SDR CALA0400032

- Difficulty date: January 9, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 52,392 hours, 23,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DAMAGE TO THE PRESSURE DECK WEB AT STA 665 TO 675, RBL 35 TO 45.  THE PRESSURE WEB DECK WAS REPAIRED IAW ECRA 5312-01023.
